Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
147 Doctors are Online

Light period, vaginal discharge increase with slight smell, watery liquid secretion, pain in left side. Am i ovulating?

Hi, I came off the pill in December after being on it for about 8 years (I started spotting I between periods and had to have lots of tests done, including an internal camera and all the usual tests) all came back fine. I was advised to take a break from the pill. I am with a long term sexual partner.

The spotting almost completely stopped, it took about 3 months for me to have a period and I bled last week for the first time since coming off the pill. I don't really know what my body is like now, as its been so long being on the pill (cilest), I have never had heavy periods, but this was v light.

I have always had vaginal discharge, but it has increased and I have it on a daily basis now. Sometimes it's quite thick, it has a slight smell, but nothing unpleasant. The other day I gushed a really watery liquid, so much is soaked my panty liner and almost felt like I had wet myself. It has happened several times since - v uncomfortable and embarrassing. I also have a dull ache in my left side - could I be ovulating?

I have done a pregnancy test and its all clear.

Please help!
Asked On : Sun, 7 Apr 2013
Answers:  1 Views:  63
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
General & Family Physician 's  Response
Hi and thanks for the query,

It might be necessary to recall that pills are hormones, and when taken, physiologic events like menstruation might certainly be altered,. This however occurs in varying degrees and changes in intensity from woman to woman.
My suggestion is having clinical evaluation by a physician. It s compelling for an organic cause of the bleeding (cervix problem, ovarian, uterine like fibroids) to be formerly excluded. Vaginal infections and common urinary and genital infections must be carefully considered on the evaluation table.

It s only after exclusions of these possibilities that hormonal therapy modified schemes could be proposed. An ultrasound (USG) shall certainly be useful at some point in time.

Thanks and hope this helps. Kind regards.

Bain LE, MD.
Answered: Sat, 6 Jul 2013
I find this answer helpful

 1 user finds this helpful

3 Doctors agree with this answer

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor